MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET

ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET
Model Number TPS006
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.A follow-up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Introducer sheath would not track through liver paracheyma.Tip of sheath broke.
 
Additional Manufacturer Narrative
The sheath¿s original blunt end design was changed to a new dual-taper tip design to improve the ease of passing the tip through the parenchyma.The od and the id of the tube were increased by 0.003¿, and the tip geometry was changed from a single radius blunt tip to a dual-taper sharp tip that resulted in a thinner wall thickness at the most distal tip of the catheter.The potential root cause for the sheath tip failure has not yet been conclusively determined.It is theorized that it might be the result of the material used, processing parameters of the material, and/or the new tip geometry.Capa c-2021-046 has been initiated to capture the root cause investigation.No product currently exists in the field while this investigation is being conducted.
 
Event or Problem Description
Introducer sheath would not track through liver paracheyma.Tip of sheath broke.

Brand Name
SCORPIONX PORTAL VEIN ACCESS SET
Common Device Name
SCORPIONX
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12177521
Report Number0001625425-2021-01031
Device Sequence Number1494529
Product Code DYB
UDI-Device Identifier00886333225729
UDI-Public00886333225729
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model NumberTPS006
Device Catalogue NumberTPS006
Device Lot Number11369635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1